Factorizations of invertible density matrices

Title
Factorizations of invertible density matrices
Author(s)
이호수김성운[김성운]김세정[김세정]
Issue Date
201412
Publisher
ELSEVIER SCIENCE INC
Citation
LINEAR ALGEBRA AND ITS APPLICATIONS, v.463, pp.190 - 204
Abstract
Factorizations of invertible density matrices in terms of unitary Hermitian matrices are derived. It is shown that each factor arises as a projection for the Hilbert projective metric. Especially, we see the factorization of qubit invertible density matrices associated with the Einstein gyrogroup. (C) 2014 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/30344http://dx.doi.org/10.1016/j.laa.2014.09.014
ISSN
0024-3795
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE